# SDR ASAA0470042

- Difficulty date: November 15, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING MAINTENANCE CHECK, CORRODED FLOOR SUPPORT ANGLE.  REPAIRED IAW SRM 51-40-02.  (M)
